Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from anxiety, foggy head and erectile dysfunction. Taking Testosterone injection. Reason for these symptoms?

For the last month I have had fatigue , glassy eyes, foggy head, lack of interest in things I like, anxiety and nervousness leaving my house, almost feels like I have a hangover that doesn t go away. I have also lost 20 lbs in the last two months due to poor appetite . I started on testosterone injections in June, one ml every other week. I felt great until a month ago when this all started, now I can barely function. I am 43 years old and in good shape. I also can t maintain an erection and usually can t ejaculate and when I do only a very small amount comes out.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You did not mention why you are having testosterone injections. for erectile dysfunction? Any way the symptoms do show that you are very well affected by generalized anxiety disorder with affinity to sexual dysfunction. Do consult a psychiatrist for further advice. Also try psychotherapy and meditation and yoga.
Good luck.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor